McCoy Rings and Matrix Rings with McCoy 0-Multiplication

1.421 304


In this study, we consider a construction of subrings with McCoy 0-multiplication
of matrix rings of McCoy rings which is a unifed generalization of the ring
R[x]/(x^n), where n C 0. One objective is to extend the various known results
to this new extension from the rings such as R[x]/(x^n), Hurwitz extension H(R)


Armendariz Ring, McCoy Ring, Simple 0-multiplication, McCoy 0-multiplication.

Full Text:



Anderson, D. D., Camillo, V., Armendariz rings and gaussian rings, Comm. Algebra, 26(7), 2265-2272, 1998.

Armendariz, E. P., A note on extension of baer and p.p.-rings, J. Aust. Math. Soc., 18, 470-473, 1974.

Başer, M., Koşan, M. T., On quasi-Armendariz modules, Taiwanese J. Math., 12(3), 573-582, 2008.

Keigher, W. F., On the ring of Hurwitz series, Comm. Algebra, 25(6), 1845-1859, 1997.

Kim, N. K., Lee, Y., Armendariz rings and reduced rings, J. Algebra, 223, 447-488, 2000.

Koşan, M. T., Extensions of rings having McCoy condition, Canad. Math. Bull., 52(2), 267-272, 2009.

Krempa, J., Some examples of reduced rings, Algebra Colloq., 3(4), 289-300, 1996.

Lee, T. K., Zhou, Y., Armendariz rings and reduced rings, Comm. Algebra, 32(6), 2287-2299, 2004.

Liu, Z., Zhao, R., On weak Armendariz rings, Comm. Algebra, 34, 2607-2616, 2006.

McCoy, N. H., Remarks on divisors of zero, Amer. Math. Mon., 49, 286-295, 1942.

Nielsen, P. P., Semicommutativity and McCoy condition, J. Algebra, 298, 134-141, 2006.

Nielsen, P. P., Camillo, V., McCoy rings and zero divisors, J. Pure Appl. Algebra, 212, 599-615, 2008.

Wang, W., Puczylowski, E. R., Li, L., On Armendariz rings and matrix rings with simple -multiplication, Comm. Algebra, 36, 1514-1519, 2008.

Wisbauer, R., Foundations of Module and Ring Theory, Reading, MA, Gordon and Breach, 1991.